# SDR R61A202001170033

- Difficulty date: January 14, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 11,712 hours, 7,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385002
- Condition: Out Of Limits
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** EXTERNAL FUSELAGE SKIN, UNRECORDED BLENDOUT FOUND AT SKIN FR3+12" & 2" BELOW STGR12R RVSM AREA. BLENDED AREA FOUND TO BE WITHIN LIMITS IAW ETD2020-170-001206. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
